MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 10 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 10 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number PC410041230
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 1 of 1 initial/final mdr submitted for this complaint with associated mfr #2954740-2016-00266.(b)(4).Based on the information, the event could not be confirmed.The product was not returned for analysis; therefore, the root cause of the coils non-detachment cannot be determined.However a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.
 
Event or Problem Description
It was reported by a healthcare professional that a c-presidio10 (pc4100412-30/c37495) was used with an enpower control cable (ecb000182-00/p11613) during a coil embolization procedure of an aneurysm in the middle cerebral artery.During the procedure, the green system ready light of the complaint products did not illuminate and the coil failed to detach.The procedure was then completed with another product.Reportedly, the patients information is unknown and the level of tortuousness and calcification of the patients vessel are also unknown.No report of the other device used in the procedure is available.The procedure was successfully completed without further issues or delay.There was also no patient injury / complication reported.The complaint products were new and stored per labeling instructions.The procedures were conducted in accordance with the ifu and the constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to and after the event.No unintended detachment was observed in the vessel or in the micro catheter.The products are not available for the investigation.No further information is available.

Brand Name
PRESIDIO 10 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6085663
Report Number2954740-2016-00266
Device Sequence Number16550778
Product Code HCG
UDI-Device Identifier00878528003007
UDI-Public(01)00878528003007(17)200731(10)C37495
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue NumberPC410041230
Device Lot NumberC37495
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2016
Initial Report FDA Received Date11/08/2016
Patient Sequence Number1